Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


do really need your guidance
Aug 6, 2013

I am hiv+ since 2009, and on hiv meds since 2011(azt+lamivudine+nivirapine).I have athelet's foot problem for 10 years. Would you provide any suggestions of treatment of my feet problem, without drugs interactions between feet drug and hiv drugs? what feet drug should i choose? I can not get any help or suggestion in China,i hope you can help me get rid of this problem.thank you

Response from Dr. Young

Hello and thanks for posting.

Firstly, many of the best treatments for athlete's foot don't involve medications. I'll assume that you've tried these.

After that, there are also (mostly topical) antifungal medications. It's good that you're concerned about drug-drug interactions- the topical antifungals, clotrimazole, miconazole and terbinafine can be used without concern for such interactions with your HIV regimen. Other antifungals, like fluconazole or itraconazole should only be used if necessary and with caution because of such interactions.

I hope that helps, BY



Previous
NanoArt
Next
Neurologic recovery after treatment for latent Syphilis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement